# SDR 2007UALA03859

- Difficulty date: September 22, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 31,972 hours, 9,144 cycles
- Engine: Pwa PW4052
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Sticks
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON STICKS WHILE INFLIGHT AND HESITATES WHEN CHECKED ON GROUND AFTER LAG.    10-19-07    REPLACED LEFT LATERAL CONTROL ACTUATOR TORQUE TUBE REF MM 27-11-16. AILERON OPS CHECKS  GOOD.
